MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV DIS POR 31MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV DIS POR 31MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Model Number 1294-53-215
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Implantation of an lps knee prosthesis: xsm femur and femor lps + 10 mm adapter (ref without intraoperative complication.Detection in consultation of a rotation disorder of the femur, which was not present on the intraoperative pictures related to a mismatch of the morse cone (either between the sleeve and the adapter or between the adapter and the femur).Major rotation disorder in external rotation of the femur with severe alteration of the flexion axis of the leg.Surgical revision for replacement of adapter and femoral implant (same manufacturer, same sizes).No intraoperative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
A.Can you confirm the primary surgery date or the original implantation date? (b)(6) 2022 b.What is the affected side: right c.Was there a surgical delay? if yes, what was the duration of the delay? no delay during the initial surgery.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Concomitant if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
UNIVERSAL FEM SLV DIS POR 31MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15099223
Report Number1818910-2022-13956
Device Sequence Number5200866
Product Code JWH
UDI-Device Identifier10603295026266
UDI-Public10603295026266
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-53-215
Device Catalogue Number129453215
Device Lot NumberJM3979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer08/07/2022
10/25/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date08/08/2022
11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT (EX PKT); LPS FEM TO SLEEVE ADAPTER +10; LPS UNIV TIB HIN INS XSM 14MM; SROM*NRH REPL HINGE PIN/XSM/SM; UNKNOWN KNEE FEMORAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown